Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 58, NWS Fort Worth, TX

April 9, 2021Henderson County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 9, 2021, 1:14 PM CDT for Henderson County, Van Zandt County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2021, 1:14 PM CDT (18:14 UTC)
Expired
Apr 9, 2021, 1:43 PM CDT
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Henderson County, TX, Van Zandt County, TX

The radar

The Shreveport radar (KSHV), 162 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS54 KFWD 091814
SVRFWD
TXC213-467-091900-
/O.NEW.KFWD.SV.W.0058.210409T1814Z-210409T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
114 PM CDT Fri Apr 9 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Van Zandt County in north central Texas...
  Northeastern Henderson County in central Texas...

* Until 200 PM CDT.

* At 114 PM CDT, a severe thunderstorm was located 7 miles northeast
  of Athens, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* Locations impacted include...
  Athens, Chandler, Brownsboro, Edom and Murchison. 

This includes Interstate 20 near mile marker 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3226 9547 3225 9547 3215 9588 3233 9591
      3250 9560 3248 9560 3242 9552 3242 9551
      3239 9550 3235 9545 3233 9546 3229 9545
TIME...MOT...LOC 1814Z 245DEG 38KT 3229 9579 

HAIL...1.00IN
WIND...<50MPH
$$

Stalley
3 follow-up statements
280 
WWUS54 KFWD 091824
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
124 PM CDT Fri Apr 9 2021

TXC213-467-091900-
/O.CON.KFWD.SV.W.0058.000000T0000Z-210409T1900Z/
Van Zandt TX-Henderson TX-
124 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...

At 124 PM CDT, a severe thunderstorm was located near Edom, or 13
miles northeast of Athens, moving northeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Chandler, Brownsboro, Edom and Murchison. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3226 9547 3225 9547 3224 9574 3239 9580
      3250 9560 3248 9560 3242 9552 3242 9551
      3239 9550 3235 9545 3233 9546 3229 9545
TIME...MOT...LOC 1824Z 244DEG 37KT 3236 9570 

HAIL...1.00IN
WIND...<50MPH
 
$$

Stalley
725 
WWUS54 KFWD 091839
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
139 PM CDT Fri Apr 9 2021

TXC213-091848-
/O.CAN.KFWD.SV.W.0058.000000T0000Z-210409T1900Z/
Henderson TX-
139 PM CDT Fri Apr 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDERSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3236 9571 3245 9569 3250 9560 3248 9560
      3242 9552 3241 9551 3239 9550 3236 9546
TIME...MOT...LOC 1838Z 233DEG 32KT 3246 9558 

$$

TXC467-091900-
/O.CON.KFWD.SV.W.0058.000000T0000Z-210409T1900Z/
Van Zandt TX-
139 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN VAN ZANDT COUNTY...

At 138 PM CDT, a severe thunderstorm was located near Van, or 15
miles south of Mineola, moving northeast at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Edom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3236 9571 3245 9569 3250 9560 3248 9560
      3242 9552 3241 9551 3239 9550 3236 9546
TIME...MOT...LOC 1838Z 233DEG 32KT 3246 9558 

HAIL...1.00IN
WIND...<50MPH
 
$$

Stalley
383 
WWUS54 KFWD 091843
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
143 PM CDT Fri Apr 9 2021

TXC467-091853-
/O.CAN.KFWD.SV.W.0058.000000T0000Z-210409T1900Z/
Van Zandt TX-
143 PM CDT Fri Apr 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN ZANDT COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 3236 9571 3245 9569 3250 9560 3248 9560
      3242 9552 3241 9551 3239 9550 3236 9546
TIME...MOT...LOC 1842Z 245DEG 38KT 3249 9552 

$$

Stalley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:55 AM CDT, 7 hours 19 minutes earlier.

Area forecast discussion, Apr 9, 5:55 AM CDT, 7 hours 19 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
555 AM CDT Fri Apr 9 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:

No significant changes to the current forecast through tonight.
Ingredients are in place for a potentially significant severe
weather episode across the region, but we'll be dealing with a
strong capping inversion that will likely temper this threat some.

An aircraft sounding from DFW this morning indicated the strong
cap around 875 mb with nearly dry adiabatic lapse rates above
through 500 mb. This cap will remain in place through the
afternoon, but strong heating and an approaching dryline should
allow inhibition to be reduced and may allow for some breaches in
the capping layer after 3 pm. If storms can develop along the
dryline, they would be severe with a large hail and damaging wind
threat. Any supercell would also have tornado threat, although
weakening low level flow, especially between 1-3 km may be a
limiting factor. We'll keep dryline thunderstorm potential at
10-20% through this afternoon.

The greater chance for storms still appears that it will occur
late this evening along a cold front and mainly impact areas
northeast of the Metroplex. Any remaining cap should be easily
overcome by the southward moving front. Damaging winds would be
the main threat during this time. All storms should move east of
our area shortly after midnight.

Dunn

&&

Previous Discussion:
/Today through Saturday Night/

The last of a little cluster of ongoing showers and thunderstorms
has pushed east of our area early this morning with a lull in
convection expected to last for a few hours. This initial
shower/storm activity is along the leading edge of strong
northward moisture transport beneath modest mid level westerly
flow. Latest surface analysis shows an axis of moisture extends
northward to near I-20 with dewpoints in the lower 60s, tapering
down into the 40s along the Red River. Strong low level warm moist
advection will continue through the remainder of the overnight
with low cloud cover currently in Central Texas expected to spread
north along the I-35 corridor through sunrise. It will be
noticeably more humid this morning compared to yesterday.

Attention will then turn to a threat for severe weather across
parts of the region this afternoon and evening. A pair of
disturbances will swing through the Southern Plains today and
tonight as the atmosphere has become primed for severe weather.
Low level warm advection may lead to some scattered showers
initially by or just prior to sunrise, mainly along the Red River
and across our northeast counties. This activity should increase
in intensity through the morning hours as instability increases,
eventually developing into a complex of thunderstorms as it moves
into the Arklatex and well east of our area. We'll have some
20-30% PoPs in our northeast through midday to account for this
activity.

By early afternoon, the southernmost of two shortwave troughs will
spread into West Texas with a surface low deepening and tracking
along the I-20 corridor toward the Metroplex. A dryline will
sharpen and spread eastward approaching I-35 by mid afternoon.
Meanwhile, a deep elevated mixed layer characterized by nearly dry
adiabatic lapse rates will spread east across the region resulting
in a stout capping inversion. This cap will keep about 3500 J/kg
of MLCAPE bottled up for most of the afternoon, however, there are
some indications that the cap may give way during peak heating
resulting in some isolated severe thunderstorms along the dryline.
The cap will likely be weakened by strong diabatic heating as
temperatures are forecast to reach 90 degrees along the I-35
corridor and soar into the mid 90s west of I-35. This should be
sufficient to reduce convective inhibition such that any focused
areas of low level convergence could initiate a thunderstorm.
Unfortunately, exactly where this occurs is hard to tell this far
out. We'll have to keep an eye on mesoscale features through the
afternoon. That being said, PoPs will remain 10-20% this afternoon
across much of the area. Any storms that develop would likely be
severe with a hail and damaging wind threat. A pronounced weakness
in the 1-3 km flow will likely inhibit what would otherwise be a
substantial hail threat.

By early evening, the northernmost shortwave will spread through
the Central Plains and send a cold front southward. This cold
front will be sufficient to break through any remaining capping
inversion and will likely plow into an unstable airmass,
particularly across our northeast counties through the evening
hours. This is when thunderstorm chances will be highest and the
severe threat greatest in our area. Clusters of bowing
thunderstorms are likely to spread out of southeast Oklahoma into
Northeast Texas through the late evening accompanied by a damaging
wind threat and some hail. We'll have the highest PoPs across our
northeast counties between 7pm and midnight before the whole
system moves east of our area. Cooler and drier air will spread
into the region behind the front with high temperatures back to
normal on Saturday.

Fire Weather Threat...Strong southwest winds behind a dryline and
humidity dropping to 10-15% with temperatures in the mid 90s will
result in an elevated threat for grass fires this afternoon mainly
west of I-35. A strong wind shift to the northwest is expected
this evening behind a cold front with humidity slowly recovering
through midnight.

Dunn

&&

.LONG TERM... /Issued 342 AM CDT Fri Apr 9 2021/
/Sunday Onward/

The post-frontal dry airmass that will be in place on Saturday
will begin to modify as leeside cyclogenesis commences across
southeastern Colorado on Sunday. Winds will become southerly
during the first half of the day, becoming breezy during the
afternoon. Moisture return will be a bit delayed, keeping the
region sunny with highs in the 80s. A few 90s will be possible
west of US-281.

As the surface low pressure deepens Sunday night, it will
gradually migrate to the southeast into the Texas Panhandle, then
continue on its southeastward trajectory into North Texas. Behind
the surface circulation, a cold front will push through the area
during the morning/afternoon hours. Although there will be some
near-surface moisture in place, 925-700mb winds will have a strong
southwesterly component, which typically means the region will
have a stout capping inversion in place. With that warm air aloft,
storms will have a hard time developing given the strong CIN in
place.

The surface front is expected to clear the region Monday night,
then stall near the Gulf Coast. With the front well south of our
area, much cooler temperatures are expected the middle of next
week through the weekend. High temperatures are expected to be
between 5-10 degrees below normal for this time of the year.

Precipitation chances will be on the rise starting Monday night
and continue through Tuesday as a subtle disturbance induces
isentropic ascent atop the cool airmass. A strong disturbance
will approach the region on Wednesday, leading to higher
precipitation coverage. As the disturbance moves away, a
reinforcing cold front will push through the area overnight,
keeping our highs in the 60s and lows in the 40s-50s the latter
half of next week. The cool conditions are likely to persist
through next weekend with occasional rain chances as disturbances
continue to move across the region.

Hernandez

&&

.AVIATION... /NEW/
/12Z TAFs/

No significant changes to the latest TAFs. MVFR cigs are spreading
north and have overtaken all sites this morning. These should
linger through the mid morning hours before scattering out. VFR
will prevail this afternoon with increasing southerly flow.

There is a chance for thunderstorms late this afternoon along a
dryline and better chances late this evening along a cold front.
We'll continue with a VCTS generally from 00-02Z based on latest
guidance. While it's possible that storms entirely miss the
airports, any storms that develop today could be severe and could
have significant impacts to inbound traffic.

VFR will prevail tonight into Saturday.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    90  51  75  52  84 /  20  20   0   0   0
Waco                91  51  76  50  85 /  20  20   0   0   0
Paris               76  48  70  47  78 /  40  80   0   0   0
Denton              89  48  73  46  82 /  20  20   0   0   0
McKinney            83  51  72  47  81 /  30  30   0   0   0
Dallas              89  52  75  54  84 /  30  20   0   0   0
Terrell             83  52  72  47  80 /  30  40   0   0   0
Corsicana           87  52  75  49  83 /  20  30   0   0   0
Temple              93  52  78  48  85 /  20  10   0   0   0
Mineral Wells       93  47  75  47  86 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 9, 11:43 AM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1143 AM CDT Fri Apr 9 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1143 AM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

There is a threat for severe weather today mainly along and east of I-
35. A dryline will approach I-35 by mid afternoon. If any storms can
develop along the dryline, they will be severe with large hail and
damaging winds. An isolated tornado will also be possible.

Later tonight, a line of severe thunderstorms along a cold front will
move out of southeast Oklahoma and into parts of North Texas. Areas
northeast of the Metroplex from Greenville to Paris and across our
eastern areas from Canton to Athens may see some of these storms
tonight. Damaging winds would be the main threat during this time.

This afternoon, there will be a high grass fire threat behind a
dryline west of I-35 where temperatures will climb into the mid 90s
with gusty winds and low humidity.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Breezy and dry conditions Saturday and Sunday will lead to elevated
fire weather concerns west of I-35.

Storm chances return Monday night and linger through much of the
week. Non-severe storms will occasionally impact the region, with
lightning being the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon east of I-35.

In the hours before

Special weather statement, Apr 9, 10:51 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1051 AM CDT Fri Apr 9 2021

TXZ095-105>107-091615-
Hunt TX-Hopkins TX-Lamar TX-Delta TX-
1051 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...NORTHWESTERN
HOPKINS...SOUTH CENTRAL LAMAR AND DELTA COUNTIES UNTIL 1115 AM CDT...

At 1050 AM CDT, Doppler radar was tracking a strong thunderstorm near
Commerce, moving northeast at 35 mph.

Half inch hail will be possible with this storm.

 Locations impacted include...
Commerce, Cooper, Cooper Lake Park Doctors Creek, Cooper Lake Park
South Sulphur and Tira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3333 9547 3321 9587 3335 9597 3341 9588
      3341 9586 3342 9586 3356 9564
TIME...MOT...LOC 1550Z 242DEG 32KT 3332 9584

Sanchez
Local storm report, Apr 9, 11:06 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 AM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             6 WSW GARRETT           32.34N 96.75W
04/08/2021  E0.75 INCH       ELLIS              TX   PUBLIC

&&

JLD
Special weather statement, Apr 9, 11:13 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
1113 AM CDT Fri Apr 9 2021

TXZ095-106-091645-
Lamar TX-Delta TX-
1113 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND
NORTHEASTERN DELTA COUNTIES UNTIL 1145 AM CDT...

At 1113 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Cooper, or 14 miles south of Paris, moving
northeast at 45 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Paris, Blossom and Deport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3339 9550 3336 9559 3350 9569 3371 9533
      3347 9531
TIME...MOT...LOC 1613Z 239DEG 40KT 3346 9558

Sanchez
Local storm report, Apr 9, 11:57 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 AM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HAIL             DEPORT                  33.53N 95.32W
04/09/2021  E1.75 INCH       LAMAR              TX   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&
Local storm report, Apr 9, 12:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     HAIL             6 NW DEPORT             33.58N 95.39W
04/09/2021  M0.75 INCH       LAMAR              TX   PUBLIC

            SOCIAL MEDIA IMAGE OF MEASURED .75 INCH
            HAIL.

&&
Special weather statement, Apr 9, 1:05 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
105 PM CDT Fri Apr 9 2021

TXZ122-135-091845-
Van Zandt TX-Henderson TX-
105 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES UNTIL 145 PM CDT...

At 104 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Athens, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

 Locations impacted include...
Athens, Chandler, Van, Brownsboro, Edom and Murchison.

LAT...LON 3227 9546 3226 9547 3216 9599 3236 9596
      3248 9580 3259 9559 3248 9560 3241 9550
      3240 9550 3237 9547 3237 9545 3235 9545
      3233 9546 3229 9545
TIME...MOT...LOC 1804Z 237DEG 40KT 3234 9580

Stalley

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:11 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan64 min
Apr 8, 7:14 PM CDTSpecial Weather StatementFWDNavarro31 min
Apr 8, 7:57 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson78 min
Apr 8, 9:18 PM CDTSpecial Weather StatementFWDLimestone27 min
Apr 8, 9:44 PM CDTSpecial Weather StatementFWDHenderson31 min
Apr 8, 9:48 PM CDTSpecial Weather StatementFWDLeon27 min
Apr 8, 9:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson41 min
Apr 8, 11:07 PM CDTSpecial Weather StatementFWDAnderson23 min
Apr 8, 11:21 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Apr 8, 11:23 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt34 min
Apr 9, 10:51 AM CDTSpecial Weather StatementFWDDelta24 min
Apr 9, 11:13 AM CDTSpecial Weather StatementFWDLamar32 min
Apr 9, 1:05 PM CDTSpecial Weather StatementFWDHenderson40 min
Apr 9, 6:23 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson67 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.